A 43-year-old member asked:
Disclaimer

is it possible to be allergic to adrenaline?

1 doctor answer
Dr. Paul Carter
A Verified Doctor answered
A US doctor answered Learn more
No: Adrenaline is a normal substance in the body and is the treatment for severe allergic reaction. It can however cause the same symptoms as fear. Increased heart rate, pounding chest, tremor, anxiety, breathlessness.
Answered on Aug 14, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old female asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
No: Most likely you developed side effects from it, such as palpitations and tremors and may be headache. These are common and resolve within a few minute ... Read More
1
1 thank
A 30-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
No: Although some people can get shaking and a pounding heart- however this is just what its mechanism of action is when the dose is high enough.
A 41-year-old member asked:
Dr. Irv Loh
Dr. Irv Loh answered
48 years experience Cardiology
No, but sensitive: Epinephrine, or adrenalin, is a normal stress hormone in your body so you cannot be, strictly defined, allergic. But you certainly can be sensitive t ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Unlikely: It is unlikely for anyone to be allergic to Epinephrine as it is present in all of us. Commonly, people develop a rapid heart beat, and tremors follow ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month